Alert archive / Kansas / River Flood Warnings in 2018

River Flood Warning 31, NWS Wichita, KS

October 7, 2018McPherson County, Kansas

NWS Wichita, KS issued this river flood warning at Oct 7, 2018, 9:56 PM CDT for McPherson County, Kansas. It took effect at Oct 9, 2018, 11:26 AM CDT. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
Oct 7, 2018, 9:56 PM CDT (02:56 UTC)
In effect from
Oct 9, 2018, 11:26 AM CDT
Expired
Oct 10, 2018, 2:24 PM CDT
In force
27 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County McPherson County, KS

The radar

The Wichita radar (KICT), 108 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Smoky Hill River at Lindsborg (LNSK1).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
29 ft
Major stage
33.9 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06866000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

342 
WGUS43 KICT 080256
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
956 PM CDT Sun Oct 7 2018

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Smoky Hill River At Lindsborg affecting McPherson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC113-081657-
/O.NEW.KICT.FL.W.0031.181009T2341Z-181010T1924Z/
/LNSK1.1.ER.181009T2341Z.181010T0600Z.181010T0724Z.NO/
956 PM CDT Sun Oct 7 2018

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Smoky Hill River At Lindsborg.
* From Tuesday evening until Wednesday afternoon.
* At  9:30 PM Sunday the stage was 7.7 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday evening and continue 
  to rise to near 21.4 feet by early Wednesday morning. The river 
  will fall below flood stage by early Wednesday morning.
* Impact...At 21.0 feet...South bank overflows extend out to 20 feet 
  from bank. Old Mill Park floods along with low lying fields in 
  rural areas. 

&&

                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Mon   Tue   Wed   
  Lindsborg          21.0   7.7  Sun  9 PM    9.2   21.2  13.1
    
&&
    
LAT...LON 3866 9792 3857 9774 3865 9766 3860 9758
      3847 9766 3851 9792             

$$
5 follow-up statements
518 
WGUS83 KICT 081510
FLSICT
Flood Statement
National Weather Service Wichita KS
1010 AM CDT Mon Oct 8 2018

...The flood warning continues for the following river in Kansas...
 
  Smoky Hill River At Lindsborg affecting McPherson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC113-090509-
/O.EXT.KICT.FL.W.0031.181009T1851Z-181011T0141Z/
/LNSK1.1.ER.181009T1851Z.181010T0600Z.181010T1341Z.NO/
1010 AM CDT Mon Oct 8 2018

The Flood Warning continues for
  The Smoky Hill River At Lindsborg.
* From Tuesday afternoon until Wednesday evening.
* At  9:30 AM Monday the stage was 8.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday afternoon and 
  continue to rise to near 22.9 feet by early Wednesday morning. The 
  river will fall below flood stage by Wednesday morning.
* Impact...At 21.0 feet...South bank overflows extend out to 20 feet 
  from bank. Old Mill Park floods along with low lying fields in 
  rural areas. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Lindsborg       21.0   8.1  Mon 09 AM   15.5   21.9   10.1
    
&&
     
LAT...LON 3866 9792 3857 9774 3865 9766 3860 9758
      3847 9766 3851 9792             

$$

ADK
638 
WGUS83 KICT 082230
FLSICT
Flood Statement
National Weather Service Wichita KS
530 PM CDT Mon Oct 8 2018

...The flood warning continues for the following river in Kansas...

  Smoky Hill River At Lindsborg affecting McPherson County.

  Smoky Hill River Near Mentor affecting McPherson and Saline 
  Counties.

  Smoky Hill River At New Cambria affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC113-091229-
/O.CON.KICT.FL.W.0031.181009T1851Z-181011T0141Z/
/LNSK1.1.ER.181009T1851Z.181010T0600Z.181010T1341Z.NO/
530 PM CDT Mon Oct 8 2018

The Flood Warning continues for
  The Smoky Hill River At Lindsborg.
* From Tuesday afternoon until Wednesday evening.
* At  4:30 PM Monday the stage was 13.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday afternoon and 
  continue to rise to near 22.9 feet by early Wednesday morning. The 
  river will fall below flood stage by Wednesday morning.
* Impact...At 21.0 feet...South bank overflows extend out to 20 feet 
  from bank. Old Mill Park floods along with low lying fields in 
  rural areas. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Lindsborg       21.0  13.0  Mon 04 PM   18.0   21.9   10.1
    
&&
     
LAT...LON 3866 9792 3857 9774 3865 9766 3860 9758
      3847 9766 3851 9792             

$$

KSC113-169-091229-
/O.CON.KICT.FL.W.0039.181010T1245Z-181011T1325Z/
/MTRK1.1.ER.181010T1245Z.181010T1800Z.181011T0125Z.UU/
530 PM CDT Mon Oct 8 2018

The Flood Warning continues for
  The Smoky Hill River Near Mentor.
* From Wednesday morning until Thursday morning.
* At  4:45 PM Monday the stage was 8.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday morning and continue
  to rise to near 20.7 feet by Wednesday early afternoon. The river 
  will fall below flood stage by Wednesday evening.
* Impact...At 20.0 feet...Flood waters overflow the banks and 
  agricultural fields upstream from Bridgeport to Assaria. Lowland 
  flooding can be expected in the vicinity of the river. A portion of
  the bike trail near Burke Park in Salina floods. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Mentor          20.0   8.1  Mon 05 PM   10.9   19.9   14.6
    
&&
     
LAT...LON 3865 9766 3871 9762 3886 9763 3883 9754
      3869 9753 3860 9758             

$$

KSC169-091229-
/O.CON.KICT.FL.W.0030.181009T2048Z-181012T1021Z/
/NCMK1.2.ER.181009T2048Z.181010T1800Z.181011T2221Z.NR/
530 PM CDT Mon Oct 8 2018

The Flood Warning continues for
  The Smoky Hill River At New Cambria.
* From Tuesday afternoon until late Thursday night.
* At  4:45 PM Monday the stage was 11.3 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
  to rise to near 31.6 feet by Wednesday evening. The river will fall
  below flood stage by Thursday afternoon.
* Impact...At 31.0 feet...All roads leading into New Cambria become 
  flooded. Old Highway 40 between Marymount Road and Whitmore Road is
  closed due to flood waters. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  New Cambria     27.0  11.3  Mon 05 PM   20.8   31.1   30.3
    
&&
     
LAT...LON 3889 9765 3896 9737 3883 9737 3879 9753


$$

JAS
709 
WGUS83 KICT 090119
FLSICT
Flood Statement
National Weather Service Wichita KS
819 PM CDT Mon Oct 8 2018

...The flood warning continues for the following river in Kansas...
 
  Smoky Hill River At Lindsborg affecting McPherson County.

  Smoky Hill River Near Mentor affecting McPherson and Saline 
  Counties.

  Smoky Hill River At New Cambria affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC113-091519-
/O.EXT.KICT.FL.W.0031.181009T1200Z-181011T0238Z/
/LNSK1.1.ER.181009T1200Z.181010T0000Z.181010T1438Z.NO/
819 PM CDT Mon Oct 8 2018

The Flood Warning continues for
  The Smoky Hill River At Lindsborg.
* From Tuesday morning until Wednesday evening.
* At  7:30 PM Monday the stage was 14.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue 
  to rise to near 24.1 feet by Tuesday evening. The river will fall 
  below flood stage by late Wednesday morning.
* Impact...At 24.5 feet...The Old Mill Campgrounds are covered by 3 to
  4 feet of flood waters.

&&
                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Tue   Wed   Thu   
  Lindsborg          21.0  14.2  Mon  7 PM    24.1  14.2   9.5
    
&&
    
LAT...LON 3866 9792 3857 9774 3865 9766 3860 9758
      3847 9766 3851 9792             

$$

KSC113-169-091519-
/O.EXT.KICT.FL.W.0039.181009T2030Z-181011T1717Z/
/MTRK1.1.ER.181009T2030Z.181010T1200Z.181011T0517Z.UU/
819 PM CDT Mon Oct 8 2018

The Flood Warning continues for
  The Smoky Hill River Near Mentor.
* From Tuesday afternoon until Thursday afternoon.
* At  7:45 PM Monday the stage was 8.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
  to rise to near 21.9 feet by Wednesday early afternoon. The river 
  will fall below flood stage by early Thursday morning.
* Impact...At 22.0 feet...The lower portions of ball fields and bike 
  trail at Burke Park in Salina floods along with soccer fields near 
  the river south of Magnolia Road. 

&&
                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Tue   Wed   Thu   
  Mentor             20.0   8.0  Mon  8 PM    21.4  21.5   8.4
    
&&
    
LAT...LON 3865 9766 3871 9762 3886 9763 3883 9754
      3869 9753 3860 9758             

$$

KSC169-091519-
/O.EXT.KICT.FL.W.0030.181009T1726Z-181012T0941Z/
/NCMK1.3.ER.181009T1726Z.181010T1800Z.181011T2141Z.NR/
819 PM CDT Mon Oct 8 2018

The Flood Warning continues for
  The Smoky Hill River At New Cambria.
* From Tuesday afternoon until late Thursday night.
* At  7:45 PM Monday the stage was 12.9 feet.
* Flood stage is 27.0 feet.
* Record flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday afternoon and 
  continue to rise to near 32.1 feet by Wednesday early afternoon. 
  The river will fall below flood stage by Thursday afternoon.
* Impact...At 31.0 feet...All roads leading into New Cambria become 
  flooded. Old Highway 40 between Marymount Road and Whitmore Road is
  closed due to flood waters. 

&&
                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Tue   Wed   Thu   
  New Cambria        27.0  12.9  Mon  8 PM    30.3  31.9  26.0
    
&&
    
LAT...LON 3889 9765 3896 9737 3883 9737 3879 9753


$$

Metzger
682 
WGUS83 KICT 090947
FLSICT
Flood Statement
National Weather Service Wichita KS
447 AM CDT Tue Oct 9 2018

...The flood warning continues for the following river in Kansas...
 
  Smoky Hill River At Lindsborg affecting McPherson County.

  Smoky Hill River Near Mentor affecting McPherson and Saline 
  Counties.

  Smoky Hill River At New Cambria affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC113-092348-
/O.EXT.KICT.FL.W.0031.181009T1626Z-181011T0215Z/
/LNSK1.1.ER.181009T1626Z.181010T0600Z.181010T1415Z.NO/
447 AM CDT Tue Oct 9 2018

The Flood Warning continues for
  The Smoky Hill River At Lindsborg.
* From this morning until Wednesday evening.
* At 4:30 AM Tuesday the stage was 17.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 23.2 feet by early Wednesday morning. The river 
  will fall below flood stage by late Wednesday morning.
* Impact...At 21.0 feet...South bank overflows extend out to 20 feet 
  from bank. Old Mill Park floods along with low lying fields in 
  rural areas. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Lindsborg       21.0  17.8  Tue 4 AM     22.2   10.8   10.3
    
&&
     
LAT...LON 3866 9792 3857 9774 3865 9766 3860 9758
      3847 9766 3851 9792             

$$

KSC113-169-092348-
/O.EXT.KICT.FL.W.0039.181009T2217Z-181011T1656Z/
/MTRK1.1.ER.181009T2217Z.181010T1800Z.181011T0456Z.UU/
447 AM CDT Tue Oct 9 2018

The Flood Warning continues for
  The Smoky Hill River Near Mentor.
* From this afternoon until Thursday morning.
* At 3:45 AM Tuesday the stage was 10.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 21.7 feet by early Wednesday afternoon. 
  The river will fall below flood stage by late Wednesday evening.
* Impact...At 22.0 feet...The lower portions of ball fields and bike 
  trail at Burke Park in Salina floods along with soccer fields near 
  the river south of Magnolia Road. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Mentor          20.0  10.3  Tue 4 AM     21.6   15.6    6.9
    
&&
     
LAT...LON 3865 9766 3871 9762 3886 9763 3883 9754
      3869 9753 3860 9758             

$$

KSC169-092348-
/O.EXT.KICT.FL.W.0030.181009T1956Z-181012T0941Z/
/NCMK1.3.ER.181009T1956Z.181010T1800Z.181011T2141Z.NR/
447 AM CDT Tue Oct 9 2018

The Flood Warning continues for
  The Smoky Hill River At New Cambria.
* From this afternoon until late Thursday night.
* At 3:45 AM Tuesday the stage was 17.4 feet.
* Flood stage is 27.0 feet.
* Record flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 31.9 feet by early Wednesday afternoon. The river will
  fall below flood stage by Thursday afternoon.
* Impact...At 31.0 feet...All roads leading into New Cambria become 
  flooded. Old Highway 40 between Marymount Road and Whitmore Road is
  closed due to flood waters. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  New Cambria     27.0  17.4  Tue  4 AM    31.4   30.5   22.1
    
&&
     
LAT...LON 3889 9765 3896 9737 3883 9737 3879 9753


$$

Lawson
290 
WGUS83 KICT 091600
FLSICT
Flood Statement
National Weather Service Wichita KS
1100 AM CDT Tue Oct 9 2018

...The flood warning is cancelled for the following river in 
Kansas...
 
  Smoky Hill River At Lindsborg affecting McPherson County.
 
  Smoky Hill River Near Mentor affecting McPherson and Saline 
  Counties.
 
...The flood warning continues for the following river in Kansas...
 
  Smoky Hill River At Ellsworth affecting Ellsworth County.

  Smoky Hill River At New Cambria affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC053-100559-
/O.EXT.KICT.FL.W.0029.000000T0000Z-181011T1720Z/
/ELWK1.1.ER.181010T0438Z.181010T1200Z.181011T0520Z.NO/
1100 AM CDT Tue Oct 9 2018

The Flood Warning continues for
  The Smoky Hill River At Ellsworth.
* Until Thursday afternoon.
* At 10:30 AM Tuesday the stage was 14.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 22.0 feet by Wednesday morning. The river will fall below 
  flood stage by early Thursday morning.
* Impact...At 23.0 feet...The road 100 feet south of the Highway 14 
  Bridge will become inundated with about 1 ft depth of water. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Ellsworth       20.0  14.9  Tue 10 AM   22.0   19.5   17.5
    
&&
     
LAT...LON 3884 9849 3871 9799 3858 9805 3875 9849


$$

KSC113-091630-
/O.CAN.KICT.FL.W.0031.000000T0000Z-181011T0215Z/
/LNSK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1100 AM CDT Tue Oct 9 2018

The Flood Warning is cancelled for
  The Smoky Hill River At Lindsborg.
* At 10:30 AM Tuesday the stage was 17.2 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will crest below flood stage at 19.7 feet 
  early Wednesday morning.
* Impact...At 19.0 feet...The river begins to flow out of its banks at
  the Old Mill Campground.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Lindsborg       21.0  17.2  Tue 10 AM   19.3   10.5   10.2
    
&&
     
LAT...LON 3866 9792 3857 9774 3865 9766 3860 9758
      3847 9766 3851 9792             

$$

KSC113-169-091630-
/O.CAN.KICT.FL.W.0039.000000T0000Z-181011T1656Z/
/MTRK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1100 AM CDT Tue Oct 9 2018

The Flood Warning is cancelled for
  The Smoky Hill River Near Mentor.
* At 10:45 AM Tuesday the stage was 12.5 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 18.0 feet 
  early Wednesday morning.


&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Mentor          20.0  12.5  Tue 11 AM   17.3   12.1    6.6
    
&&
     
LAT...LON 3865 9766 3871 9762 3886 9763 3883 9754
      3869 9753 3860 9758             

$$

KSC169-100559-
/O.EXT.KICT.FL.W.0030.181010T0300Z-181011T1727Z/
/NCMK1.1.ER.181010T0300Z.181010T1800Z.181011T0527Z.NO/
1100 AM CDT Tue Oct 9 2018

The Flood Warning continues for
  The Smoky Hill River At New Cambria.
* From this evening until Thursday afternoon.
* At 10:45 AM Tuesday the stage was 20.3 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 28.6 feet by early Wednesday afternoon. The river will fall
  below flood stage by early Thursday morning.
* Impact...At 29.5 feet...Water covers Rail Road and Mill Street, 
  Cunningham Road and also First Street and Second Street. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  New Cambria     27.0  20.3  Tue 11 AM   28.2   25.3   17.6
    
&&
     
LAT...LON 3889 9765 3896 9737 3883 9737 3879 9753


$$

JAS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Oct 7, 7:38 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Oct 7, 7:38 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
738 PM CDT Sun Oct 7 2018

.SYNOPSIS...
Issued at 227 PM CDT Sun Oct 7 2018

The current forecast remains on track with multiple consecutive
rounds of heavy rain anticipated through Tue as a mid/upper trough
approaches slowly from the west. Efficient rainfall production is
anticipated as we remain within the moist tropical plume with PWATs
running 200+ percent of normal.

&&

.SHORT TERM...(This evening through Wednesday night)
Issued at 227 PM CDT Sun Oct 7 2018

Tonight-Monday night...Surface cyclogenesis is underway across the
Southern High Plains which will allow the warm front to continue
mixing slowly north across the area this evening and tonight. As
moisture is advected into central KS, areas of fog appear likely.
Increasing low level flow will serve to transport low level moisture
north across the area tonight with more widespread coverage of
showers and storms anticipated with continued mid-level
waa/isentropic upglide tonight and through the day on Monday. The
more focused heavy rain potential through this period may be along
and west of the Kansas Turnpike region where the frontal zone is
progged to stall. We may see a handful of strong storms Mon-Mon
night with steepening mid-level lapse rates and increasing deep
layer shear but heavy rain is expected to remain the primary
threat.

Tue-Tue night...The mid/upper trough is progged to emerge over the
Central Plains states on Tuesday and Tuesday night. The cold front
will finally begin to march eastward across the area clearing
southeast Kansas Tuesday evening. Some scattered showers may linger
into the overnight hours, but the threat for additional heavy rain
should rapidly come to an end from west to east as we move through
the overnight hours on Tue. Once again, we may see a handful of
strong or marginally severe storms along and ahead of the front on
Tue but the primary threat will continue to be heavy rain and
flooding concerns.

Wed-Wed night...A stable post-frontal regime is anticipated across
the area on Wed as high pressure settles over the area in the wake
of the trough with dry weather and seasonably cool temperatures.

.LONG TERM...(Thursday through Sunday)
Issued at 227 PM CDT Sun Oct 7 2018

The mid/upper flow is progged to become more zonal and progressive
with another shortwave trough progged to move across the area
late in the week bringing additional chances for showers late Thu
into early Fri. This system will be followed by another
progressive clipper system over the weekend which will provide a
reinforcing shot of cool air and only low probabilities for light
precipitation.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 735 PM CDT Sun Oct 7 2018

IFR/LIFR anticipated at most sites through midday Monday.
Threat of storms and modest instability will be primarily east of
I-35 this evening as diffuse warm front lifts slowly north. Some
improvement anticipated at KCNU/KICT in the morning, with
KHUT/KSLN improving around midday. KRSL will be slowest to
improve. Widespread IFR/LIFR is probable north of warm front.
-Howerton

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    64  75  63  68 /  90  70  90  90
Hutchinson      59  71  58  64 /  90  80  90  90
Newton          62  73  61  66 / 100  70  90  90
ElDorado        64  76  64  70 /  80  60  80  90
Winfield-KWLD   66  78  65  71 / 100  60  80  90
Russell         51  64  51  58 /  90  90  80  80
Great Bend      52  68  52  60 /  90  90  80  80
Salina          55  71  58  64 /  90  80  90  90
McPherson       58  71  58  64 /  80  80  90  90
Coffeyville     70  83  68  78 /  70  30  50  80
Chanute         69  82  67  75 /  80  40  50  80
Iola            68  81  67  75 /  80  40  50  80
Parsons-KPPF    70  82  68  76 /  70  40  50  80

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Wednesday morning for KSZ032-033-047>053-
067>070-082-083-091>094-098.

&&

SYNOPSIS...MWM
SHORT TERM...MWM
LONG TERM...MWM
AVIATION...PJH
Hazardous weather outlook, Oct 7, 4:18 PM CDT, 5 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
418 PM CDT Sun Oct 7 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-082130-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
418 PM CDT Sun Oct 7 2018

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Showers and thunderstorms will become more numerous across the area
tonight. Heavy rain will be possible with the more intense showers
and storms. See latest flood watch and river flood warnings for
additional details. Areas of fog will continue to impact portions of
central and south central Kansas tonight. Visibilities could be
reduced below a mile at times.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Heavy rain and flooding will ramp up on Monday and Tuesday,
especially along and west of the Kansas Turnpike. See latest flood
watch and river flood warnings for additional details. A few of the
stronger storms may produce wind gusts around 50 mph on Monday. For
Tuesday, a few of the stronger storms over eastern Kansas may
produce large hail and damaging winds in addition to heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 9:13 PM CDTSevere Thunderstorm WarningICTChautauqua37 min
Oct 7, 9:50 PM CDTRiver Flood WarningICTEllsworth68 hr
Oct 7, 9:50 PM CDTRiver Flood WarningICTSaline4 days
Oct 7, 10:01 PM CDTRiver Flood WarningICTLincoln42 hr
Oct 7, 10:06 PM CDTAreal Flood WarningICTChautauqua12 hr
Oct 7, 10:55 PM CDTSpecial Weather StatementICTWilson95 min
Oct 8, 2:54 AM CDTAreal Flood WarningICTAllen, Neosho, Wilson7 hr
Oct 8, 7:17 AM CDTRiver Flood WarningICTAllen69 hr
Oct 8, 8:48 AM CDTAreal Flood WarningICTKingman3 days
Oct 8, 9:30 AM CDTRiver Flood WarningICTButler65 hr
Oct 8, 9:37 AM CDTRiver Flood WarningICTButler, Cowley3 days
Oct 8, 9:53 AM CDTRiver Flood WarningICTSedgwick, Sumner3 days
Oct 8, 9:56 AM CDTRiver Flood WarningICTSumner4 days
Oct 8, 9:58 AM CDTRiver Flood WarningICTSedgwick4 days
Oct 8, 9:59 AM CDTAreal Flood WarningICTAllen, Neosho, Wilson4 days
Oct 8, 10:14 AM CDTRiver Flood WarningICTMcPherson, Saline70 hr
Oct 8, 10:22 AM CDTRiver Flood WarningICTChase5 days
Oct 8, 10:22 AM CDTRiver Flood WarningICTChase, Lyon65 hr
Oct 8, 10:33 AM CDTRiver Flood WarningICTAllen, Neosho4 days
Oct 8, 10:33 AM CDTRiver Flood WarningICTNeosho4 days
Oct 8, 10:33 AM CDTRiver Flood WarningICTLabette, Neosho6 days
Oct 8, 11:45 AM CDTAreal Flood WarningICTHarper5 days
Oct 8, 11:54 AM CDTSpecial Weather StatementICTSaline36 min
Oct 8, 12:50 PM CDTSpecial Weather StatementICTSumner40 min
Oct 8, 12:54 PM CDTAreal Flood WarningICTHarvey, McPherson, Reno, Rice24 hr
Oct 8, 12:58 PM CDTAreal Flood WarningICTBarton, Ellsworth, Lincoln, Russell24 hr
Oct 8, 1:03 PM CDTAreal Flood WarningICTSumner24 hr
Oct 8, 1:29 PM CDTSpecial Weather StatementICTSumner31 min
Oct 8, 1:34 PM CDTAreal Flood WarningICTSedgwick24 hr
Oct 8, 3:20 PM CDTSpecial Weather StatementICTGreenwood25 min
Oct 8, 4:11 PM CDTRiver Flood WarningICTSedgwick52 hr
Oct 8, 4:12 PM CDTAreal Flood WarningICTMarion46 hr
Oct 8, 4:21 PM CDTRiver Flood WarningICTButler, Cowley52 hr
Oct 8, 4:21 PM CDTRiver Flood WarningICTCowley4 days
Oct 8, 4:59 PM CDTRiver Flood WarningICTMarion3 days
Oct 8, 5:10 PM CDTRiver Flood WarningICTCherokee, Labette7 days
Oct 8, 5:35 PM CDTAreal Flood WarningICTSaline42 hr

Nearby

River Flood Warnings in Kansas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.